Lg Cwd
icon-circle-smiley-face

Other Medications

What is the current status or recommendations of therapy with lipid lowering agents in children and in children with diabetes?

Read More

I had a strange experience after receiving a steroid shot in college. Can a steroid shot affect blood glucose?

Read More

I have type 2 diabetes and have developed hypertension. I have be treated with four different ACE inhibitors, but each time I have developed severe myalgia. Is this common? Is there any new ACE Inhibitor that is not likely to cause myalgia?

Read More

I am a community health nurse having just lately been involved with Type 2 diabetics who have been started on prednisone. This of course plays havoc with their glycemic control. Could you direct me to information on the effects of steroids in these situations?

Read More

My son, who has type 1 diabetes, gets strep throat at least once a year, and I read that some antibiotics can raise blood sugar values higher than others. Is there a particular antibiotic that is better than another for people with diabetes?

Read More

I recently read the question about a child who developed type 1 diabetes after receiving prednisone, and my son also was diagnosed two years after taking it. I know that you stated that the prednisone did not trigger the diabetes in the previous case, but I wonder also whether my son would have developed diabetes if he had not taken the prednisone.

Read More

My 14-year-old son was diagnosed with type 1 diabetes about four weeks ago. It was brought to my attention by his school nurse that there is a link between Seroquel (which he is currently taking) and diabetes.

Read More

My five year old daughter, diagnosed with type 1 diabetes about seven months ago and in the honeymoon phase, also has mild ADHD for which she takes Adderall. Recently however, Adderall prescription lapsed, and during that time, her waking blood sugar have been high. Does the Adderall lower her blood sugars or give false readings? Should she continue it?

Read More

A week ago, I got a cortisone injection in my shoulder and was told my blood sugar would increase, but the doctor was unable to tell me for how long, and I am still having high blood sugars even if I don’t eat. I am on an insulin pump and am wondering how long this will last. My insulin requirements are about double what they are normally, my pump is working fine, and I don’t want to change the basal rates if I will go back to normal soon. Can you help?

Read More

There seems to be a lot of conflicting information on the safety and effectiveness of the Prevnar vaccine that is now recommended for all children. Should all children really be getting this vaccination? Do the benefits outweigh the risks on this relatively new vaccine?

Read More